I have black itchy bump on upper abdominal region. What is it ?
Honestly could not find a generic community for selection: I was actually browsing with questions about a very small itchy bump/scap initially ...... me scratching it and it definitely being a scabbed area and the fact I keep picking the scab off. The area is not real large, but the scab is black and obviously a recessed thickend scap after being removed so many times. This is on my upper stomach (on the side).
Hi,thanks for query.It could probably a fungal infection.This causes itching and formation of scab when it is infected.You need special anti fungal cream for this.Please talk to your doctor and get treated for it.Please try to avoid repeated scratching.It may lead to formation of mark there .bye.
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
hi i have began to get very itchy in my upper pubic region, i am a male 21 years old, one red bump appeared and others small bu not really noticeable, i attempted to bust this where it appeared to bleed inside the skin making the spot bigger, there is a small tiny black dot in the center, could you explain what this might be?
i have red itchy bump clusters on my upper stomach. At first, I thought it was a heat rash because some of them are under my breasts and I have been sweating under them. However they are still here and it s been around a week. No puss, they are just bump clusters that are itchy.
I have a swollen, tender to touch pea sized bump on my upper labia, near my clitoris. I ve recently taken Provera for 10 days and I wonder if this could be the cause. I have used a warm compress and other home remedies and it hasn t responded much. What can I do?
I have been prescribed Hydrocortisone Muco=Adhesive buccal tablets for Ulcers on my tongue.Ii have used one so far but on reading the leaflet it says do not use if you have an infection. I do not know if I have an infection or not. So this product may do more harm than good?
I just came back from cuba and have a rash on my legs. It started out as small little (looked like a mosquito bite) and got bigger and redder and my ankles are swollen. Went to a walk in clinic and was given an allergy medication and hydrocortisone 1%. Should I be concerned?
I am 20 years old, and have Addison s Disease. Recently I have had rapid heart rate, orthostatic hypertension, petachie spots, fatigue, mood swings, pain in legs, head aches...etc What is most concerning is the high heart rate, it stays in the 80 s at the least at rest. And it is very difficult to get up after sitting, my heart starts racing and pumping harder. Here are some blood test results: at 12:27 PM WBC 4.0L RBC 4.92 Hemoglobin 16.4 Hematocrit 47.5 MCV 96.6 MCH 33.4 MCHC 34.6 RDW 12.1 Platelets 178 Neutrophuls 41.9 Lymphs 43.6 Monocytes 10.3 Eos 3.5 Basos 0.7 Neutrophils (Absolute) 1.70 Lymphs (Absolute) 1.7 Monocytes (absolute) 0.40 Eos (Absolute) 0.2 Baso (Absolute) 0.00 eGFR - unable to calculate due to inappropriate age/gender/creatinine value glucose 76 BUN 14 creatinine 0.9 sodium 138 potassiu, 4.5 chloride 102 carbon dioxide 28 calcium 9.7 protein 7.1 albumin 4.1 globulin 3.0 bilirubin 3.0 alkaline phosphatase 49 AST 13 vitamin b12 487 CT scan recently done with no tumor on adrenals, adrenals actually couldn t be seen due to my lack of fat they say. I take 0.1 fludrocortisone and 30mg hydrocortisone. Any advice would be greatly appreciated, thank you.
I a 33, 5 2, 160 lbs and have some symptoms of either MS or Devic s Disease (optic neuritis, spinal lesions, abnormal spinal tap). I have allergic rhinitis, gerd, and diverticulosis. My question or concern today is that I have no symptoms of sinusitis in my opinion, but my ears feel like there is a lot of pressure in them. Went to urgent care and they told me that is was sinusitis and that I had air trapped in my ears. i was given ru-hist, ru-hist d, astepro and verimist and also a hydrocortisone shot. This was on Thursday and nothing has helped, what should I do next?
Hi. I am a bit concerned about the dose of lorazepam that i take. 1mg split in 0.5 morning and evening. It's been 1 month since i started this treatment, along with 10 mg of Cipralex . My psychiatrist said to stay another month on lorazepam due to...
i was in renal and liver failure due large vol blood loss surgery 8 days before rec 2 abc transfusion all organs compromised and prescribed hydrocortisone 10 egg day but i have a 50-50 shot to survive this med is effect kidneys and liver red blood...